# SDR 2003FA0000464

- Difficulty date: May 12, 2003
- Submitted: May 12, 2003
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- System (JASC): 3510 · Crew Oxygen System
- Part: Boot
- Part number: 25F2108
- Condition: Mismanufactured
- Location: Oxygen Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN COVER BOOTS WERE TEARING.  UPON INVESTIGATION, FOUND THE BOOTS WERE MADE OF WRONG MATERIAL AND THE MATERIAL DIDN'T HAVE PROPER FLAME RESISTANT TREATMENT.  THE BOOTS IN QUESTION WERE MADE BY AER, A COMPANY CONTRACTED BY BRITISH AEROSPACE.  BOOTS WE RECEIVE BY PPA (ALSO CONTRACTED BY BRITISH AEROSPACE) ARE ALL GOOD.
